This question was answered on Thu 12, Aug 2010 10:39pm by Dr Ashok Kumar

my chest hurts when i lay down on the side . feels like my heart.

    
Asked by eddiealex36 (Male; 41; ok; Relevant drugs:none ) on Wed 11, Aug 2010 10:04pm

my chest hurts when i lay down on the side . feels like my heart.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Ashok Kumar  on Thu 12, Aug 2010 10:39pm:

Hi. Since you have the pain when you lie down it is less likely to be due to any serious heart problem. The pain could be because of gastric acid reflux. Muscle pain could also be a possibility. Other likely causes could be a problem in lung or some of the organs of digestive system. Watch out for other symptoms indicating the heart such as- heavy pressure like feeling in chest, sweating, pain remaining for short duration and getting relieved after a time. You can take any over the counter antacid and painkiller to see if these help. Otherwise please do not ignore and get yourself examined to rule out any heart related or other significant problem. Hope that helps. Take care.

Detailed answer for your question: Available in paid version. - Click to pay.
Second opinion from another doctor: Available in paid version. - Click to pay.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats